Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 134, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2007, 8:01 PM MDT for Prowers County, Colorado. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 8:01 PM MDT (02:01 UTC)
- Expired
- Jun 26, 2007, 8:58 PM MDT
- In force
- 57 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Prowers County, CO
The radar
The Pueblo radar (KPUX), 153 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:10 PM MDT | HAIL 1 | 2 S Lamar, CO | |
| Jun 26, 8:22 PM MDT | HAIL 0.88 | N Lamar, CO | CORRECTED LATITUDE AND LONGITUDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:31 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2188 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 270201 SVRPUB COC099-270330- /O.NEW.KPUB.SV.W.0134.070627T0201Z-070627T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 801 PM MDT TUE JUN 26 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES THE CITY OF LAMAR... * UNTIL 930 PM MDT... * AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LAMAR...AND WAS MOVING TOWARD THE SOUTH AT 5 MPH. * THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF WEST CENTRAL PROWERS COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3815 10240 3818 10271 3792 10271 3791 10227 $$
5 follow-up statements
000 WWUS55 KPUB 270218 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 818 PM MDT TUE JUN 26 2007 COC099-270330- /O.CON.KPUB.SV.W.0134.000000T0000Z-070627T0330Z/ PROWERS CO- 818 PM MDT TUE JUN 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR CENTRAL PROWERS COUNTY... AT 810 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL 2 MILES SOUTH OF LAMAR. THIS STORM WAS CENTERED NEAR LAMAR...AND WAS MOVING TOWARD THE SOUTH AT 10 MPH. THE SEVERE STORM WILL IMPACT AREAS MAINLY SOUTH OF THE IMMEDIATE LAMAR AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3815 10240 3818 10271 3792 10271 3791 10227 $$
000 WWUS55 KPUB 270224 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 824 PM MDT TUE JUN 26 2007 COC099-270330- /O.CON.KPUB.SV.W.0134.000000T0000Z-070627T0330Z/ PROWERS CO- 824 PM MDT TUE JUN 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR CENTRAL PROWERS COUNTY... AT 822 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL IN LAMAR. THIS STORM WAS CENTERED NEAR LAMAR...AND WAS MOVING TOWARD THE SOUTH AT 10 MPH. THE SEVERE STORM WILL IMPACT AREAS FROM LAMAR...SOUTHWEST TO 5 MILES SOUTHWEST OF LAMAR. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3815 10240 3818 10271 3792 10271 3791 10227 $$
000 WWUS55 KPUB 270237 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 836 PM MDT TUE JUN 26 2007 COC099-270330- /O.CON.KPUB.SV.W.0134.000000T0000Z-070627T0330Z/ PROWERS CO- 836 PM MDT TUE JUN 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR CENTRAL PROWERS COUNTY... AT 832 PM MDT...A SEVERE THUNDERSTORM WAS CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED 7 MILES SOUTH OF LAMAR...AND WAS MOVING TOWARD THE SOUTH AT 10 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL PROWERS COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3815 10240 3818 10271 3772 10270 3773 10218 $$
000 WWUS55 KPUB 270244 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 845 PM MDT TUE JUN 26 2007 COC099-270330- /O.CON.KPUB.SV.W.0134.000000T0000Z-070627T0330Z/ PROWERS CO- 845 PM MDT TUE JUN 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR CENTRAL PROWERS COUNTY... AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED OVER CENTRAL PROWERS COUNTY...OR 10 MILES SOUTHEAST OF LAMAR...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL PROWERS COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3808 10250 3797 10268 3770 10255 3787 10210 $$
000 WWUS55 KPUB 270258 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 857 PM MDT TUE JUN 26 2007 COC099-270307- /O.CAN.KPUB.SV.W.0134.000000T0000Z-070627T0330Z/ PROWERS CO- 857 PM MDT TUE JUN 26 2007 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL PROWERS COUNTY... THE STORM HAS WEAKENED BELOW SEVERE CRITERIA. HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING...ALONG WITH HAIL UP TO 1/2 INCH IN DIAMETER...WILL BE POSSIBLE ACROSS MOST OF PROWERS COUNTY THROUGH 10 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3808 10250 3797 10268 3770 10255 3787 10210 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:18 PM MDT, 5 hours 43 minutes earlier.
Area forecast discussion, Jun 26, 2:18 PM MDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 218 PM MDT TUE JUN 26 2007 .SHORT TERM... (TONIGHT AND WEDNESDAY) CURRENTLY...COLD FRONT HAS PUSHED THROUGH ALL OF THE EASTERN PLAINS...WITH DEEP INSTABILITY DEVELOPING OVER MUCH OF THE EAST IMMEDIATELY BEHIND THE BOUNDARY. CAPES IN THE 2000-3000 J/KG RANGE COMMON ALONG AND EAST OF I-25...WITH A FEW SPOTS ALONG THE KS BORDER NEAR 3500 J/KG AS OF 20Z. MOST AREAS NEAR CONVECTIVE TEMPS...WITH VERY LITTLE CIN LEFT IN LAPS 19Z SOUNDINGS OVER THE EAST. LACK OF STRONG UPPER FORCING SEEMS TO BE THE LIMITING FACTOR FOR STORMS TODAY...WITH LIFT FROM VERY WEAK S/W TROUGH COMING OVER THE RIDGE FIGHTING SUBSIDENCE ON THE WEST SIDE OF THE UPPER LOW OVER OKLAHOMA. SUSPECT STRONG INSTABILITY WILL BE ENOUGH TO GET STORMS GOING...ESPECIALLY LATER THIS AFTERNOON AS OUTFLOWS FROM MOUNTAIN CONVECTION PUSH EAST INTO INCREASING INSTABILITY ON THE PLAINS. 0-6 KM SHEAR GENERALLY 30 KNOTS OR LESS WILL LIMIT SEVERE THREAT...THOUGH WITH SUCH HIGH CAPES...CANT RULE OUR SOME HAIL UP TO PERHAPS PING PONG BALL SIZE AND 50 KNOT WINDS. TONIGHT...LEFT THE CURRENT SET OF GRIDS PRETTY MUCH INTACT...WITH LIKELY POPS THIS EVENING OVER THE EASTERN MOUNTAINS AND SOUTHERN I-25 CORRIDOR. ENOUGH MOISTURE IN PLACE FOR ISOLATED HEAVY RAIN/FLASH FLOOD THREAT...THOUGH MOST LOCATIONS CAN HANDLE A QUICK INCH OR 2 GIVEN DRY WEATHER THE LAST COUPLE WEEKS. WESTERN VALLEYS AND MOUNTAINS WILL SEE MUCH LESS IN THE WAY OF ACTIVITY...WITH ANY STORMS WEST OF THE SANGRES ENDING QUICKLY AFTER SUNSET. WEDNESDAY...APPEARS A REPEAT PERFORMANCE OF CONVECTION IS POSSIBLE...WITH STRONG INSTABILITY AND WEAK SHEAR REMAINING IN PLACE OVER MUCH OF EASTERN COLORADO. HIGHEST POPS OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR LOOK REASONABLE...WITH LACK OF FORCING PERHAPS LIMITING THE EASTWARD EXTENT OF STORMS IN THE EVENING. MAX TEMPS SHOULD REMAIN NEAR SEASONAL NORMALS...WITH GRIDS/GUIDANCE IN GOOD AGREEMENT. --PETERSEN .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) ...HEAVY RAINFALL LIKELY WEDNESDAY... ...HEAT WAVE EXPECTED TO START THIS WEEKEND... WILL SEE MORE POTENTIAL FOR HEAVY RAINFALL WEDNESDAY AFTERNOON AND EVENING. DEWPOINTS ARE EXPECTED TO REMAIN FAIRLY HIGH OVER THE PLAINS...AND THIS WILL LEAD TO CAPE ONCE AGAIN IN THE 1500-2500 RANGE. WINDS ALOFT WILL BE A LITTLE WEAKER THAN ON TUESDAY...WHICH WILL LIMIT THE SEVERE POTENTIAL. MID LEVEL WINDS WILL VEER TO A MORE NRLY DIRECTION...AND THIS WILL CONTINUE TO PLACE THE GREATEST THREAT OF SVR OR HVY RAINFALL TOWARD THE SOUTHERN PORTION OF THE CWA. NAM12 HAS BEEN CONSISTENTLY BLOWING UP CONVECTION OVR THE WET MTS AND SANGRES/CULEBRA RANGE. THIS ACTIVITY MAY TAKE THE FORM OF AN MCS..WHICH WILL SLOWLY SWD DURING THE OVERNIGHT HOURS. COOLER WX WILL LINGER INTO THU...WHEN WE WILL ONCE AGAIN SEE THE THREAT OF STORMS FIRING UP IN THE AFTERNOON HOURS. BY FRI THE UPPER RIDGE WILL BEGIN TO BUILD...AND THIS WILL LEAD TO A DRY AND HOT TREND THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. HAVE MADE FEW SIGNIFICANT CHANGES TO THE GRIDS SINCE THIS PATTERN HAS BEEN VERY CONSISTENT AND INHERITED GRIDS REFLECT THE EXPECTED TRENDS. DUE TO INCREASED CONFIDENCE...HAVE BUMPED UP TEMPS ANOTHER DEGREE OR TWO AND REMOVED POPS FOR EARLY NEXT WEEK...WHEN THE 596+ DM HIGH WILL BE PARKED OVR THE 4 CORNERS REGION. DEBATED KEEPING MTN POPS IN FOR THIS PERIOD...SINCE THE GFS RARELY PICKS UP TERRAIN DRIVEN CONVECTION UNDER A RIDGE THIS FAR OUT. BUT IN THIS CASE...WITH EXTREMELY LOW LAYER RH MOVING IN FROM THE WEST...IT LOOKS LIKE A CLASSIC DRY PATTERN...WHEN EVEN THE MTS STAY PRECIP-FREE. GFS MOS IS NOW PROGGING 100 DEGREE DAYS AT KPUB FOR SEVERAL CONSECUTIVE DAYS EARLY NEXT WEEK...AND THIS WOULD CERTAINLY BE A POSSIBLE OUTCOME GIVEN THE ANTICIPATED PATTERN. ALL OF THIS DRY AND HOT WEATHER IS GOING TO DRAMATICALLY INCREASE THE FIRE RISK OVR SE COLORADO. ROSE && .AVIATION... SCATTERED TSRA OVER MOST OF THE AREA TONIGHT...ESPECIALLY EAST OF THE MOUNTAINS. TEMPO GROUPS FOR -TSRA AT KCOS AND KPUB LOOK REASONABLE...WHILE VCTS SHOULD BE SUFFICIENT FOR KALS WHERE STORMS WILL BE MORE ISOLATED. WILL LIKELY SEE BRIEF PERIODS OF MVFR OVER THE PLAINS THROUGH ABOUT 04Z THIS EVENING AS STRONGER STORMS DEVELOP. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/44
Hazardous weather outlook, Jun 26, 6:56 AM MDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 656 AM MDT TUE JUN 26 2007 COZ058>089-093>099-271300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 656 AM MDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE EASTERN 2/3RDS OF SOUTHEAST COLORADO...ESPECIALLY FROM THIS AFTERNOON INTO THE EVENING. A FEW OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO THE SIZE OF PING PONG BALLS...DEADLY LIGHTNING AND PERIODS OF INTENSE RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS...WITH THE THREAT OF HAIL...GUSTY WINDS...LOCALLY HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING WEDNESDAY AND THURSDAY. FOR FRIDAY THROUGH MONDAY... THERE WILL BE A LOW PROBABILITY OF THUNDERSTORMS...MAINLY OVER THE MOUNTAINS...WITH THE MAIN THREAT BEING LOCALLY GUSTY WINDS AND A FEW CLOUD TO GROUND LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE TODAY AND TONIGHT...ESPECIALLY OVER THE EASTERN 2/3RDS OF SOUTHEASTERN COLORADO.
In the hours before
Local storm report, Jun 26, 6:48 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
648 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL EADS 38.48N 102.78W
06/26/2007 M1.75 INCH KIOWA CO TRAINED SPOTTER
0640 PM HEAVY RAIN FOWLER 38.13N 104.02W
06/26/2007 U0.00 INCH OTERO CO TRAINED SPOTTER
FLOODING ACROSS STREET AND YARD. NEAR ZERO VISIBILITY IN
HEAVY RAIN.
&&
MNLocal storm report, Jun 26, 6:56 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
656 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST FOWLER 38.13N 104.02W
06/26/2007 E60.00 MPH OTERO CO TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN.
0650 PM HEAVY RAIN FOWLER 38.13N 104.02W
06/26/2007 U0.00 INCH OTERO CO TRAINED SPOTTER
ESTIMATED WATER 1 FOOT DEEP.
&&
MNLocal storm report, Jun 26, 7:11 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
711 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 NW LAMAR 38.09N 102.63W
06/26/2007 M0.75 INCH PROWERS CO TRAINED SPOTTER
0710 PM HAIL 6 W LAMAR 38.08N 102.73W
06/26/2007 M1.00 INCH BENT CO PUBLIC
&&
MNLocal storm report, Jun 26, 7:19 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
719 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 2 S ORDWAY 38.19N 103.76W
06/26/2007 E0.75 INCH CROWLEY CO PUBLIC
&&
TLMLocal storm report, Jun 26, 7:29 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
729 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL 4 S CADDOA 38.01N 102.93W
06/26/2007 M0.75 INCH BENT CO PUBLIC
&&
MNLocal storm report, Jun 26, 7:55 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
755 PM MDT TUE JUN 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HEAVY RAIN ROCKY FORD 38.05N 103.72W
06/26/2007 U0.00 INCH OTERO CO LAW ENFORCEMENT
STREET AND BASEMENT FLOODING
0725 PM HEAVY RAIN FOWLER 38.13N 104.02W
06/26/2007 U0.00 INCH OTERO CO TRAINED SPOTTER
BASEMENT FLOODING
0730 PM HAIL 20 NNE KIM 37.51N 103.21W
06/26/2007 M0.75 INCH LAS ANIMAS CO PUBLIC
0730 PM HEAVY RAIN 2 SE MANZANOLA 38.09N 103.84W
06/26/2007 M2.10 INCH OTERO CO TRAINED SPOTTER
PONDING OF WATER IN FIELDS
&&
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:12 PM MDT | Tornado Warning | PUB | Otero | 35 min |
| Jun 26, 6:15 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent | 60 min |
| Jun 26, 6:21 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 39 min |
| Jun 26, 6:44 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Otero, Pueblo | 3 hr |
| Jun 26, 6:46 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 59 min |
| Jun 26, 6:53 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 67 min |
| Jun 26, 6:59 PM MDT | Tornado Warning | PUB | Prowers | 21 min |
| Jun 26, 7:00 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 40 min |
| Jun 26, 7:07 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 64 min |
| Jun 26, 7:27 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 65 min |
| Jun 26, 8:02 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 3 hr |
| Jun 27, 3:22 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 23 min |
| Jun 27, 3:26 PM MDT | Tornado Warning | PUB | Teller | 34 min |
| Jun 27, 3:52 PM MDT | Tornado Warning | PUB | Teller | 33 min |
| Jun 27, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 56 min |
| Jun 27, 4:26 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont | 94 min |
| Jun 27, 4:38 PM MDT | Tornado Warning | PUB | El Paso | 37 min |
| Jun 27, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 64 min |
| Jun 27, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 59 min |
| Jun 27, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 49 min |
| Jun 27, 5:41 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 56 min |
| Jun 27, 5:51 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Pueblo | 84 min |
| Jun 27, 5:59 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.